Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 74, NWS Milwaukee, WI

July 23, 2022Jefferson County, Rock County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 23, 2022, 8:17 PM CDT for Jefferson County, Rock County, Walworth County, Wisconsin. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2022, 8:17 PM CDT (01:17 UTC)
Expired
Jul 23, 2022, 9:13 PM CDT
In force
56 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Jefferson County, WI, Rock County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 37 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 8:23 PM CDTHAIL 0.51 W Whitewater, WIREPORT FROM MPING: HALF-INCH (0.50 IN.).
Jul 23, 8:48 PM CDTHAIL 1Elkhorn, WI
Jul 23, 8:53 PM CDTHAIL 0.751 Ese Elkhorn, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 3:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3986 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3986 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted.

996 
WUUS53 KMKX 240117
SVRMKX
WIC055-105-127-240230-
/O.NEW.KMKX.SV.W.0074.220724T0117Z-220724T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
817 PM CDT Sat Jul 23 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Walworth County in southeastern Wisconsin...
  Eastern Rock County in south central Wisconsin...
  South central Jefferson County in southeastern Wisconsin...

* Until 930 PM CDT.

* At 816 PM CDT, a severe thunderstorm was located near Whitewater,
  moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Janesville, Whitewater, Elkhorn, Delavan, Lake Geneva, Milton,
  Williams Bay, Walworth, Clinton, Fontana-On-Geneva Lake, Sharon,
  Darien, Como, Richmond, Springfield, La Grange, Tiffany, Millard,
  Avalon and Delavan Lake.

People attending Jimmy Buffet at Alpine Valley should seek safe 
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8893 4275 8906 4290 8877 4274 8831
      4266 8830 4249 8850
TIME...MOT...LOC 0116Z 299DEG 19KT 4277 8882 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ANDERSON
4 follow-up statements
410 
WWUS53 KMKX 240137
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
837 PM CDT Sat Jul 23 2022

WIC055-105-240147-
/O.CAN.KMKX.SV.W.0074.000000T0000Z-220724T0230Z/
Rock WI-Jefferson WI-
837 PM CDT Sat Jul 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK AND SOUTH CENTRAL
JEFFERSON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southeastern Wisconsin.

LAT...LON 4283 8878 4284 8877 4284 8861 4274 8831
      4266 8830 4249 8850 4250 8878
TIME...MOT...LOC 0137Z 299DEG 19KT 4272 8869 

$$

WIC127-240230-
/O.CON.KMKX.SV.W.0074.000000T0000Z-220724T0230Z/
Walworth WI-
837 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR WALWORTH COUNTY...

At 837 PM CDT, a severe thunderstorm was located near Delavan, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Whitewater, Elkhorn, Delavan, Lake Geneva, Williams Bay, Walworth,
Fontana-On-Geneva Lake, Sharon, Darien, Como, Richmond, Springfield,
La Grange, Abells Corners, Tibbets, Allens Grove, Millard and Delavan
Lake.

People attending Jimmy Buffet at Alpine Valley  should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4283 8878 4284 8877 4284 8861 4274 8831
      4266 8830 4249 8850 4250 8878
TIME...MOT...LOC 0137Z 299DEG 19KT 4272 8869 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ANDERSON
223 
WWUS53 KMKX 240153
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
853 PM CDT Sat Jul 23 2022

WIC127-240230-
/O.CON.KMKX.SV.W.0074.000000T0000Z-220724T0230Z/
Walworth WI-
853 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL WALWORTH COUNTY...

At 853 PM CDT, a severe thunderstorm was located over Elkhorn, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Elkhorn, Delavan, Lake Geneva, Williams Bay, Fontana-On-Geneva Lake,
Como, Springfield, Abells Corners, Tibbets, Delavan Lake and Millard.

People attending Jimmy Buffet at Alpine Valley  should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4269 8874 4279 8860 4281 8853 4274 8831
      4266 8830 4249 8850
TIME...MOT...LOC 0153Z 304DEG 17KT 4267 8852 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ANDERSON
999 
WWUS53 KMKX 240206
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
906 PM CDT Sat Jul 23 2022

WIC127-240230-
/O.CON.KMKX.SV.W.0074.000000T0000Z-220724T0230Z/
Walworth WI-
906 PM CDT Sat Jul 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN WALWORTH COUNTY...

At 906 PM CDT, a severe thunderstorm was located near East Troy,
moving east at 20 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Lake Geneva, Como and Springfield. 

People attending Jimmy Buffet at Alpine Valley should seek safe 
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4274 8831 4266 8830 4254 8844 4271 8853
      4279 8845
TIME...MOT...LOC 0206Z 275DEG 19KT 4269 8839 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

ANDERSON
512 
WWUS53 KMKX 240213
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
913 PM CDT Sat Jul 23 2022

WIC127-240223-
/O.CAN.KMKX.SV.W.0074.000000T0000Z-220724T0230Z/
Walworth WI-
913 PM CDT Sat Jul 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALWORTH COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Wisconsin.

LAT...LON 4274 8831 4266 8830 4254 8844 4271 8853
      4279 8845
TIME...MOT...LOC 0212Z 299DEG 19KT 4267 8834 

$$

ANDERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:54 PM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jul 23, 2:54 PM CDT, 5 hours 23 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
254 PM CDT Sat Jul 23 2022

.SHORT TERM...
(Issued 254 PM CDT Sat Jul 23 2022)

Tonight and Sunday:

All of the focus is on how the severe event unfolds this afternoon
and evening. Things are still looking on track and we're expecting
to get put into a watch in the next hour or so. Here are the
latest thoughts.

Latest mesoanalysis shows a multicell cluster of storms in
southeast MN/north central IA which have formed along the nose of
a 6000 J/kg SBCAPE axis that arcs from that area down into
northwest IL. These storms have at times had some rotation with
them, but things haven't organized quite yet into well developed
system. The expectation is that these storms are the focus for
what will develop into a line and then roll through southern
Wisconsin late this afternoon on into tonight.

The 23.18z RAP (and previous runs) have had a good handle on the
current situation and have been fairly consistent with the picture
it paints for this afternoon/evening. The expectation is that
stronger low level flow will kick in over the next couple of
hours, which will help advect the surface/low level warm front
northward from its current position on up into southern Wisconsin.
By 24.00z tonight, the warm front is expected to align from near
La Crosse east toward the Dells and then dropping southeast toward
northeast IL. Deep layer 0-6km shear is already decent and in
place due to some 35-45kt winds in place at 500mb. Low level wind
shear is expected to increase through the evening hours as the low
level jet strengthens out of the southwest. 0-1km wind shear is in
a bit of lull over southern WI at the moment, but 0-3km is okay at
25-30kts out of the west-northwest. Again, that is forecast to
increase as the storms arrive into southern Wisconsin this evening
which will lead to a better environment for mesovort production if
the QLCS is at it's peak intensity.

What could lead to this possibly not happening? Well, there's some
high level anvil blowoff from the current convection in MN/IA that
has lead to temperatures being a bit 'cooler' in that area.
However, with the LLJ cranking up and feeding into the storms, it
doesn't look like that will affect things much. Other than that,
there's not much to say this won't happen. If anything, it's just
a matter of where it goes. The past few runs of the HRRR have come
in line with our thinking here that the complex will start off
going east but then will follow the better instability to its
southwest and dig southeast through southeast WI toward the
evening. Some of the other CAMS/NAM-nest have hinted at more of a
direct east propagation as a result of it pushing the warm
front way further north.

Once the complex gets a bit organized, it is expected to
accelerate across southern WI. The main thing we'll be watching
for with mesovort development is if the line can keep up with its
outflow. Also, the HRRR has been showing a 'tag line' of weaker
convection leading into the line which could highlight the warm
front and where there would be a higher potential for mesovort
development.

Otherwise, beyond the main show there does look to be a period of
more unorganzied convection occurring across southern WI due to
the low level jet remaining strong and out of the southwest
overnight. This could lead to some heavy rainfall and localized
flash flooding with PWs up around 2". This show should come to an
end tomorrow morning as the cold front pushes in.

Sunday through Sunday night:

Cold front will be shifting off to the southeast. Some lingering
showers or storms may still be in the area at the outset before
trending out of SE WI but the bulk should have shifted out of the
area. Otherwise cool and dry advection will get underway ahead of
high pressure working in from the west.

Halbach

&&

.LONG TERM...
(Issued 254 PM CDT Sat Jul 23 2022)

Monday through Tuesday:

Quiet weather pattern will continue this period with low level
thermal trough dominating for Monday. We will start to see a warm
air advection regime take hold later Monday night with low level
warm axis becoming established for Tuesday.

Tuesday night through Wednesday:

The next weather maker arrives Tuesday night as a mid level wave
combined with a surface boundary generate the potential for more
showers/thunderstorms. The best chance will be in the west late
with the chances expanding across the remainder of the area on
Wednesday.

Thursday through Saturday:

A generally quiet period is expected once again with high pressure
gradually working into the area.

Halbach

&&

.AVIATION...
(Issued 254 PM CDT Sat Jul 23 2022)

Main concern is with thunderstorm potential late this afternoon
into this evening and overnight. Thunderstorms are expected to be
severe as they roll through with winds possibly going over 70mph.
As these storms come through, visibility will drop to IFR which
could linger into the overnight hours. Conditions should improve
into tomorrow morning as the system and cold front clear by.

Halbach

&&

.MARINE...
(Issued 254 PM CDT Sat Jul 23 2022)

Main concern is with the potential for a squall line with intense
winds rolling across the lake this evening. The southern to
central half of the lake is the most likely area to see these
potentially high winds. Otherwise, winds are expected to swing
around to the northwest behind the cold front that passes tonight.

Halbach

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ062-WIZ067-WIZ068 until 8 PM Saturday.

LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 23, 3:01 PM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
301 PM CDT Sat Jul 23 2022

WIZ046-047-051-052-056>060-062>072-242015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
301 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

A Heat Advisory is in effect for Iowa, Lafayette and Green
Counties until 8 PM this evening. Heat index values around 100
are expected in this area, with middle to upper 90s elsewhere.

A line of severe storms is expected to move east southeast through
southern Wisconsin later this afternoon and tonight, with
damaging winds of 70 to 80 MPH possible. In addition, brief,
weak tornadoes, large hail and locally heavy rainfall are
possible. The main threat is expected to be between 4pm and 10pm
tonight. More storms are expected to develop overnight in southern
Wisconsin after the main line goes through which could have heavy
rain and localized flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed later this afternoon and
tonight.

LMZ643>646-242015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
301 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A line of severe storms is expected to move east southeast
through the nearshore waters tonight, with damaging winds of 50
knots or greater possible. In addition, embedded waterspouts and
large hail are possible. Stay weather aware during this time.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-242015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
301 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

A line of severe storms is expected to move east southeast
through the open waters tonight, with damaging winds of 50 knots
or greater possible. In addition, embedded waterspouts and large
hail are possible. Stay weather aware during this time.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 23, 7:24 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     4 NNW EDGERTON          42.89N 89.11W
07/23/2022                   DANE               WI   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&
Local storm report, Jul 23, 7:26 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
726 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HEAVY RAIN       2 N MAPLE BLUFF         43.13N 89.37W
07/23/2022  M1.48 INCH       DANE               WI   COCORAHS

            1.48 INCHES, FELL IN 45 MINUTES.

&&
Local storm report, Jul 23, 7:53 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
753 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     TSTM WND DMG     2 SE FOND DU LAC        43.76N 88.43W
07/23/2022                   FOND DU LAC        WI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0750 PM     TSTM WND DMG     2 N MENOMONEE FALLS     43.18N 88.12W
07/23/2022                   WAUKESHA           WI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

PC
Local storm report, Jul 23, 7:54 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
754 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 N EDGERTON            42.88N 89.07W
07/23/2022  M1.00 INCH       DANE               WI   AMATEUR RADIO

&&

PC
Local storm report, Jul 23, 8:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
810 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HEAVY RAIN       1 SSW SHEBOYGAN         43.74N 87.72W
07/23/2022  M0.91 INCH       SHEBOYGAN          WI   COCORAHS

            0.91 INCHES STORM TOTAL, FELL IN 30 MINUTES.

&&
Local storm report, Jul 23, 8:13 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
813 PM CDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             2 E EDGERTON            42.83N 89.02W
07/23/2022  M1.25 INCH       ROCK               WI   PUBLIC

            REPORT VIA SOCIAL MEDIA.

&&

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:05 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 23, 7:08 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha59 min
Jul 23, 7:17 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth73 min
Jul 23, 9:20 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette40 min
Jul 23, 9:27 PM CDTSpecial Weather StatementMKXFond du Lac33 min
Jul 23, 9:39 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake51 min
Jul 23, 9:56 PM CDTSpecial Marine WarningMKX94 min
Jul 23, 10:08 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington52 min
Jul 23, 10:08 PM CDTTornado WarningMKXDodge38 min
Jul 23, 10:27 PM CDTSpecial Marine WarningMKX63 min
Jul 23, 10:37 PM CDTSevere Thunderstorm WarningMKXOzaukee38 min
Jul 23, 10:48 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington57 min
Jul 23, 10:54 PM CDTSpecial Marine WarningMKX96 min
Jul 23, 11:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Washington, Waukesha63 min
Jul 23, 11:15 PM CDTSpecial Marine WarningMKX90 min
Jul 23, 11:17 PM CDTAreal Flood AdvisoryMKXDodge, Ozaukee, Washington3 hr
Jul 23, 11:40 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Jul 24, 12:10 AM CDTSpecial Marine WarningMKX95 min
Jul 24, 12:11 AM CDTSpecial Weather StatementMKXSheboygan49 min
Jul 24, 12:43 AM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk62 min
Jul 24, 12:49 AM CDTSpecial Marine WarningMKX26 min
Jul 24, 12:57 AM CDTSevere Thunderstorm WarningMKXIowa, Sauk48 min
Jul 24, 1:27 AM CDTSpecial Weather StatementMKXOzaukee33 min
Jul 24, 1:31 AM CDTSpecial Marine WarningMKX89 min
Jul 24, 1:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk40 min
Jul 24, 1:35 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette, Rock55 min
Jul 24, 1:45 AM CDTSevere Thunderstorm WarningMKXSauk45 min
Jul 24, 2:03 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington42 min
Jul 24, 2:03 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth, Waukesha42 min
Jul 24, 2:07 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Green Lake, Marquette53 min
Jul 24, 2:19 AM CDTSpecial Marine WarningMKX116 min
Jul 24, 2:21 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk39 min
Jul 24, 2:26 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan27 min
Jul 24, 2:27 AM CDTSpecial Weather StatementMKXSheboygan33 min
Jul 24, 2:29 AM CDTSpecial Weather StatementMKXOzaukee, Washington46 min
Jul 24, 2:35 AM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington19 min
Jul 24, 2:41 AM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha55 min
Jul 24, 2:49 AM CDTSpecial Marine WarningMKX56 min
Jul 24, 2:57 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington63 min
Jul 24, 4:11 AM CDTSpecial Marine WarningMKX76 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.